# SDR SWIA202164056

- Difficulty date: December 7, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL SERVICEABLE FLAP L/H I/B     (C CHECK RO 1/20/22)   REMOVED L/H I/B  UNSERVICEABLE FLAP AND REPLACED WITH SERVICEABLE FLAP IAW CRJ 200 AMM 27-54-01-000-801 AND CRJ 200 AMM 27-54-01-400-801. REMOVED AND REPLACED L/H I/B FLAP #1 AND #2 ACTUATORS IAW CRJ 200 AMM 27-53-01-000-801 AND CRJ 200 AMM 27-53-01-400-801. RIGGED FLAPS IAW CRJ 200 AMM 27-54-00-830-801.PERFORMED OPERATIONAL TEST OF THE FLAPS IAW CRJ 200 AMM 27-54-00-710-801. OPERATIONAL TEST GOOD NO DEFECTS NOTED. / CALIBRATED TOOLS:  / TORQUE WRENCH AV7334 CAL DUE: DEC21 / TORQUE WRENCH AV7325 CAL DUE: AUG22 / VERNIER CALIPERS AG1167 CAL DUE: FEB22 / TORQUE WRENCH AV7328 CAL DUE: JUL22 / TORQUE WRENCH AV7139 CAL DUE: SEP22 / TORQUE WRENCH AV7624 CAL DUE: AUG22
